IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Bessel fusion multipliers
Autor/es:
M. LAURA ARIAS; MIRIAM PACHECO
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
Elsevier
Referencias:
Lugar: Amsterdam; Año: 2008 vol. 348 p. 581 - 581
ISSN:
0022-247X
Resumen:
Abstract. In this paper we study properties of a Bessel multiplier when the symbol involved belongs to l^p. Furthermore, we introduce the concept of Bessel fusion multiplier which generalizes a Bessel multiplier for Bessel fusion sequences. We study their behavior when the symbol belongs to l^p and some continuity properties.